Games with inertia
Doklady Akademii Nauk, Tome 188 (1969) no. 1, pp. 23-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_1_a4,
author = {I. V. Emelin and M. A. Krasnosel'skii and A. V. Pokrovskii},
title = {Games with inertia},
journal = {Doklady Akademii Nauk},
pages = {23--26},
year = {1969},
volume = {188},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_1_a4/}
}
I. V. Emelin; M. A. Krasnosel'skii; A. V. Pokrovskii. Games with inertia. Doklady Akademii Nauk, Tome 188 (1969) no. 1, pp. 23-26. http://geodesic.mathdoc.fr/item/DAN_1969_188_1_a4/